Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 30, NWS Tulsa, OK

March 9, 2006Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 9, 2006, 4:34 AM CST for Crawford County, Sebastian County, Arkansas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2006, 4:34 AM CST (10:34 UTC)
Expired
Mar 9, 2006, 5:08 AM CST
In force
34 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 20 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 4:44 AM CSTHAIL 0.75Van Buren, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:14 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 091033
SVRTSA
ARC033-131-091130-
/O.NEW.KTSA.SV.W.0030.060309T1034Z-060309T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
434 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 530 AM CST

* AT 431 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES WEST OF FIGURE FIVE TO 6 MILES SOUTHWEST OF
  FORT SMITH...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT SMITH...
  FIGURE FIVE...BARLING...CEDARVILLE...VAN BUREN...RUDY...ALMA AND
  LAVACA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3557 9449 3528 9448 3533 9413 3558 9418

$$
2 follow-up statements
000 
WWUS54 KTSA 091051
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 AM CST THU MAR 9 2006

ARC033-131-091130-
/O.CON.KTSA.SV.W.0030.000000T0000Z-060309T1130Z/
CRAWFORD AR-SEBASTIAN AR-
451 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 AM CST FOR
SEBASTIAN AND CRAWFORD COUNTIES...

AT 446 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF RUDY TO 4 MILES SOUTHWEST OF KIBLER...MOVING EAST AT 40
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LAVACA...DYER
AND URSULA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3563 9430 3534 9429 3528 9409 3559 9406

$$
000 
WWUS54 KTSA 091108
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 AM CST THU MAR 9 2006

ARC033-131-091118-
/O.CAN.KTSA.SV.W.0030.000000T0000Z-060309T1130Z/
CRAWFORD AR-SEBASTIAN AR-
508 AM CST THU MAR 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND CRAWFORD
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3563 9430 3534 9429 3528 9409 3559 9406

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 4:34 AM CST, 0 minutes earlier.

Area forecast discussion, Mar 9, 4:34 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
434 AM CST THU MAR 9 2006

.MESOSCALE UPDATE...
A SURFACE BOUNDARY REMAINS STALLED FROM NORTHEAST TEXAS INTO EXTREME
SOUTHEAST OKLAHOMA.  SMALL CONVECTIVE CELLS HAVE INCREASED SLOWLY
OVER NORTH-CENTRAL TEXAS AHEAD OF THE MAIN UPPER TROUGH WHICH IS
SWINGING ACROSS THE SOUTHERN PLAINS.  OVER THE LAST SEVERAL HOURS
THE ATMOSPHERE NEAR AND JUST SOUTH OF THE BOUNDARY HAS STABLIZED
SOME AS SURFACE DEW POINTS HAVE FALLEN SEVERAL DEGREES.  THIS
OFFSETS THE VERY FAVORABLE WIND FIELDS IN PLACE AHEAD OF THE
CONVECTIVE CELLS AND ULTIMATELY PLACES DOUBT ABOUT HOW STRONG
THESE STORMS CAN BECOME.  GIVEN THE SLOW INCREASE IN ACTIVITY
AND STRONG WIND FIELDS AS NOTED BY THE 500 TO 700 M2/S2 OF HELCITY
THE EVOLUTION OF THE SITUATION WILL HAVE TO BE MONITORED CLOSELY.

FURTHER NORTH THE LATEST IN LINE SEGMENTS TO MOVE TOWARD FORT SMITH
APPEARS TO BE NEAR SEVERE LEVELS.  WE HAVE JUST RECEIVED A REPORT OF
HAIL FROM ROLAND OK AND A SEVERE THUNDERSTORM WARNING IS BEING ISSUED
ON THE CELL FOR THE FORT SMITH AND VAN BUREN AREAS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 8, 11:37 PM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CST WED MAR 8 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091745-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1137 PM CST WED MAR 8 2006

...A LATE-NIGHT TORNADO EPISODE IS POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....ALONG AND SOUTH OF I-44 IN OKLAHOMA AND ALL OF
			NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET....AFTER 3AM.

	AREA AT GREATEST RISK...LE FLORE...PUSHMATAHA...
			AND CHOCTAW COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST-CENTRAL ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF I-44 IN OKLAHOMA AND
			AND ALL OF NORTHWEST AND WEST CENTRAL ARKANSAS.

DISCUSSION...
A SURFACE BOUNDARY WAS DEVELOPING ACROSS SOUTHWEST ARKANSAS...FAR SOUTHEAST
OKLAHOMA AND NORTH TEXAS.  AS A STRONG UPPER-LEVEL SYSTEM SWEEPS OUT
INTO THE PLAINS OVERNIGHT A PRIMARY LOW PRESSURE SYSTEM WILL MOVE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  A SECONDARY SMALL SCALE LOW
CENTER IS EXPECTED TO TRACK DOWN THE BOUNDARY ACROSS FAR SOUTHEAST OKLAHOMA.
THE ATMOSPHERE IS EXPECTED TO BECOME INCREASINGLY UNSTABLE TONIGHT AHEAD
OF THE SURFACE LOWS AND WIND PROFILES WILL BE VERY FAVORABLE FOR SEVERE
THUNDERSTORMS.

WIDESPREAD THUNDERSTORM ACTIVITY WILL OCCUR IN THE REGION OVERNIGHT WITH
SUPERCELLS AND LINE SEGMENTS.  LARGE HAIL AND DAMAGING WINDS WILL OCCUR
WITH THE STORMS.

IF THE SOUTHERN BOUNDARY CONTINUES TO EXIST OVERNIGHT...IT WOULD BECOME
THE FOCUS FOR LONG-LIVED SUPERCELL STORMS WITH THE RISK OF A STRONG
TORNADO.  ANY SHIFT EITHER NORTH OF SOUTH OF THIS BOUNDARY WILL ALSO
SHIFT THE GREATEST TORNADO THREAT AND ALL INTERESTS SHOULD MONITOR
THE EVOLUTION OF THIS SITUATION CLOSELY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD BE READY OF AN EXTENDED
PERIOD OF ACTIVATION TONIGHT AND BE READY FOR THE POSSIBILITY OF A
SIGNIFICANT SEVERE WEATHER EPISODE.

AREA FORECAST DISCUSSIONS FROM THIS OFFICE WILL CONTINUE TO DETAIL THE
EXPECTED POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK WILL CONTINUE INTO THURSDAY...BOTH WITH
ONGOING MORNING THUNDERSTORMS AND WITH ANY THUNDERSTORMS WHICH
DEVELOP IN THE AFTERNOON. ANY AFTERNOON THUNDERSTORMS WILL PRIMARILY
BE A HAIL THREAT.

THE NEXT STRONG STORM SYSTEM APPROACHES DURING THE WEEKEND WITH
CONTINUED THUNDERSTORM CHANCES...WHILE STRONG SOUTHERLY WINDS
TYPICAL OF SPRINGTIME FUEL FIRE WEATHER CONCERNS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ACTIVE WEATHER PATTERN WILL CONTINUE...AND LATER FORECASTS SHOULD
CONTINUE TO BE CLOSELY MONITORED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 9, 3:03 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     HAIL             OZARK                   35.49N 93.83W
03/09/2006  E0.88 INCH       FRANKLIN           AR   EMERGENCY MNGR

&&

FSP
Special weather statement, Mar 9, 3:25 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 AM CST THU MAR 9 2006

OKZ068-070>075-091000-
CHEROKEE OK-HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-SEQUOYAH OK-
325 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     MCINTOSH...HASKELL...PITTSBURG AND LATIMER

AT 325 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM FORT GIBSON TO 13 MILES SOUTH OF PITTSBURG...
MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...PUMPKIN CENTER...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KANIMA...TAMAHA...
VIAN...GORE...BOX...WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...
PANOLA...RED OAK...EUFAULA...PITTSBURG...BLANCO...HARTSHORNE...
HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...BLOCKER...
FEATHERSTON...CROWDER...QUINTON...BRIARTOWN...PORUM...WARNER...
KEEFETON...BRAGGS...FORT GIBSON AND WEBBERS FALLS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 9, 4:24 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
424 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     RED OAK                 34.95N 95.08W
03/09/2006                   LATIMER            OK   EMERGENCY MNGR

            MANY TREES DOWN...ROOFS OFF OF BUILDINGS...POWER LINES
            DOWN

&&

MAT
Special weather statement, Mar 9, 4:24 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 AM CST THU MAR 9 2006

ARZ010-019-020-029-091115-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-WASHINGTON AR-
424 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SEBASTIAN

AT 424 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES WEST OF ODELL TO 18 MILES SOUTHWEST OF
JENSON...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PLEASANT HILL...MILL CREEK...
PINEY...UNIONTOWN...CONCORD...BIDVILLE...ODELL...MULBERRY...
CHARLESTON...URSULA...VESTA...FERN...FORT SMITH...HACKETT...
GREENWOOD...BARLING...LAVACA...JENSON...EXCELSIOR...BONANZA...JENNY
LIND...RYE HILL...BLOOMER...CENTRAL CITY...WINSLOW...WEST FORK...
BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...
WYOLA...CLYDE...ARNETT...CANEHILL...MOUNTAINBURG...VAN BUREN...
ALMA...CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...SHIBLEY...
FURRY...DYER...FIGURE FIVE...RUDY...LEE CREEK...LOCKE AND MOUNT
GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 4:30 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
430 AM CST THU MAR 9 2006

OKZ049-075-076-091100-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
430 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CST
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     LE FLORE...LATIMER AND PUSHMATAHA

AT 430 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF CLAYTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MUSE...WHITESBORO...
TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...HOWE...WISTER...
CLAYTON...TUSKAHOMA...KIAMICHI AND ALBION.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
Local storm report, Mar 9, 4:34 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
434 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     HAIL             ROLAND                  35.42N 94.51W
03/09/2006  E1.00 INCH       SEQUOYAH           OK   AMATEUR RADIO

&&

FSP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:39 PM CSTSevere Thunderstorm WarningTSACrawford, Sebastian51 min
Mar 8, 9:05 PM CSTSevere Thunderstorm WarningTSAFranklin39 min
Mar 9, 1:52 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian, Washington73 min
Mar 9, 2:32 AM CSTSevere Thunderstorm WarningTSAFranklin58 min
Mar 9, 4:56 AM CSTSevere Thunderstorm WarningTSAFranklin31 min
Mar 9, 1:30 PM CSTSevere Thunderstorm WarningTSACrawford60 min
Mar 9, 1:50 PM CSTSevere Thunderstorm WarningTSAWashington55 min
Mar 9, 1:51 PM CSTSevere Thunderstorm WarningTSASebastian36 min
Mar 9, 2:01 PM CSTSevere Thunderstorm WarningTSAFranklin49 min
Mar 9, 2:04 PM CSTSevere Thunderstorm WarningTSAMadison56 min
Mar 9, 2:35 PM CSTSevere Thunderstorm WarningTSACarroll30 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.